Back to Ask the Diabetes Team Other Medications - 2010

Other Medications from 2010

  1. Does Toradol affect blood sugar? (8 Dec 2010)
  2. I started an ACE inhibitor due to high albumin. My albumin is now fine, but my creatinine was low. What does this mean? Am I doing ok, as my doctor has indicated? (27 Jul 2010)
  3. Though otelixizumab is for the treatment of newly onset diabetes, would my daughter, who has been taking insulin for over 10 years, benefit from taking it? (8 Jun 2010)
  4. Are endocrinologists using Symlin for type 1 diabetes mellitus in addition to Humalog? Could it help prevent weight gain? (17 May 2010)
  5. Diagnosed with gastroparesis, my daughter has been placed on a feeding tube. She is still having difficulties. Is there a more effective way of treating this? (5 May 2010)
  6. Do you know of any documentation or studies on the effects of steroids on blood glucose control? I am looking for information I can include in my appeal for a CGM. (27 Apr 2010)
  7. My son is taking insulin and ayurvedic treatment simultaneously. Might there be any side effects? (13 Mar 2010)
  8. I went on the mini pill to regulate my periods but have stopped taking it due to bad side effects. Would going on the combined pill be any better for me? (2 Mar 2010)
  9. I have read that beta blockers can be useful for slowing down the heart and possibly improving circulation. Are beta blockers absolutely contraindicated for people with type 1 diabetes? (19 Jan 2010)
  10. How does the drug Toradol affect the kidneys more in diabetics than nondiabetics? (15 Jan 2010)

[ Topical Index | Current Other Medications Questions | Questions from 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 ]

  Home Return to Top

Last Updated: Wednesday December 08, 2010 16:47:40
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.